Alert archive / Pennsylvania / Flash Flood Warnings in 2015

Flash Flood Warning 24, NWS Pittsburgh, PA

June 15, 20154 counties in Pennsylvania

NWS Pittsburgh, PA issued this flash flood warning at Jun 15, 2015, 10:07 PM EDT for 4 counties in Pennsylvania. It was in force for 10 hr. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2015, 10:07 PM EDT (02:07 UTC)
Expired
Jun 16, 2015, 7:51 AM EDT
In force
10 hr
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Flood severity
None

Counties Allegheny County, PA, Beaver County, PA, Washington County, PA, Westmoreland County, PA

The radar

The Pittsburgh radar (KPBZ), 19 km from the middle of the area, began a volume at 02:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 10:15 PM EDTFLASH FLOODMccandless Township, PACOUNTY REPORTS BLAZER RD CLOSED DUE TO FLOODING AT INGOMAR RD
Jun 15, 10:17 PM EDTFLASH FLOODSpringdale, PAPITTSBURGH ST AND COLFAX ST BADLY FLOODED
Jun 15, 10:22 PM EDTFLASH FLOODCheswick, PAPITTSBURGH ST ENTIRELY UNDER WATER
Jun 15, 10:25 PM EDTFLASH FLOODAllison Park, PAWATER FLOWING OVER AND FLOODING SAMPLE RD NEAR WILDWOOD GOLF CLUB
Jun 15, 10:52 PM EDTFLASH FLOODCheswick, PASHEETZ ON PITTSBURGH ST HAS FLOODED
Jun 15, 10:58 PM EDTFLASH FLOOD1 Ne Walter Chapel, PAWATER RUNNING INTO RESIDENCES IN INDIANA TOWNSHIP
Jun 15, 10:58 PM EDTFLASH FLOODBairdford, PAWATER FLOWING INTO RESIDENCE ON LITTLE DEER CREEK VALLEY RD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this flash flood warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 00:00Z, 2.1 hours before the alert went out and 10 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2015-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 765 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2015-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 120 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
765 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
941 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
120 m²/s²
0-3 km storm-relative helicity
132 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

181 
WGUS51 KPBZ 160207
FFWPBZ
PAC003-007-125-129-160700-
/O.NEW.KPBZ.FF.W.0024.150616T0207Z-150616T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
1007 PM EDT MON JUN 15 2015

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN BEAVER COUNTY IN WESTERN PENNSYLVANIA...
  NORTHERN WASHINGTON COUNTY IN SOUTHWESTERN PENNSYLVANIA...
  ALLEGHENY COUNTY IN SOUTHWESTERN PENNSYLVANIA...
  NORTHWESTERN WESTMORELAND COUNTY IN SOUTHWESTERN PENNSYLVANIA...

* UNTIL 300 AM EDT
    
* AT 1005 PM EDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING 
  HEAVY RAIN ACROSS THE WARNED AREA. TWO TO FIVE INCHES OF RAIN HAVE 
  FALLEN SINCE LAST EVENING. FLASH FLOODING IS EXPECTED TO BEGIN 
  SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  PITTSBURGH...PENN HILLS...MOUNT LEBANON...BETHEL PARK...ROSS
  TOWNSHIP...MCCANDLESS TOWNSHIP...MONROEVILLE...MOON TOWNSHIP...
  MCMURRAY...WEIRTON...MCKEESPORT...FRANKLIN PARK...ALIQUIPPA...
  CANONSBURG...MONACA...AVELLA...GASTONVILLE...SHALER TOWNSHIP...PLUM
  AND WEST MIFFLIN.

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES IN THE NEXT COUPLE 
OF HOURS ARE POSSIBLE IN THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

PLEASE REPORT FLOODING BY CALLING 412-262-1988...POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER AT NWSPITTSBURGH. 
&&

LAT...LON 4025 7971 4028 8052 4070 8052 4067 8015
      4067 7991 4046 7955

$$

FRIES
2 follow-up statements
460 
WGUS51 KPBZ 160649
FFWPBZ
PAC003-007-125-129-161200-
/O.EXT.KPBZ.FF.W.0024.000000T0000Z-150616T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
246 AM EDT TUE JUN 16 2015

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  SOUTHERN BEAVER COUNTY IN WESTERN PENNSYLVANIA...
  NORTHERN WASHINGTON COUNTY IN SOUTHWESTERN PENNSYLVANIA...
  ALLEGHENY COUNTY IN SOUTHWESTERN PENNSYLVANIA...
  NORTHWESTERN WESTMORELAND COUNTY IN SOUTHWESTERN PENNSYLVANIA...

* UNTIL 800 AM EDT

* AT 246 AM EDT...LOCAL LAW ENFORCEMENT REPORTED NUMEROUS ROAD 
  CLOSURES AND OTHER FLOOD RELATED PROBLEMS ACROSS THE WARNED AREA. 

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 1.5 INCHES IS POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

PLEASE REPORT FLOODING BY CALLING 412-262-1988...POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER AT NWSPITTSBURGH. 
&&

LAT...LON 4025 7971 4028 8052 4070 8052 4067 8015
      4067 7991 4046 7955

$$
158 
WGUS71 KPBZ 161151
FFSPBZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
751 AM EDT TUE JUN 16 2015

PAC003-007-125-129-161158-
/O.CAN.KPBZ.FF.W.0024.000000T0000Z-150616T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BEAVER PA-WASHINGTON PA-ALLEGHENY PA-WESTMORELAND PA-
751 AM EDT TUE JUN 16 2015

...THE FLASH FLOOD WARNING FOR SOUTHERN BEAVER...NORTHERN
WASHINGTON...ALLEGHENY AND NORTHWESTERN WESTMORELAND COUNTIES IS
CANCELLED...

THE HEAVY RAIN HAS ENDED...AND FLASH FLOODING IS NO LONGER EXPECTED 
TO POSE A THREAT. 

LAT...LON 4025 7971 4028 8052 4070 8052 4067 8015
      4067 7991 4046 7955

$$

34

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this flash flood warning went out at Jun 15, 8:57 PM EDT, 1 hour 10 minutes earlier.

Area forecast discussion, Jun 15, 8:57 PM EDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
857 PM EDT MON JUN 15 2015

.SYNOPSIS...
PERSISTENT WARMTH AND HUMIDITY WITH PERIODIC SHOWER AND
THUNDERSTORM CHANCES ARE EXPECTED THROUGH THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
AND OUTFLOW BOUNDARY FROM EVENING CONVECTION HAS BASICALLY SAGGED
SOUTHWARD TOWARD THE TURNPIKE EAST OF PITTSBURGH WITH INCREASING
SOUTHWESTERLY MOISTURE TRANSPORT TO THE WEST OF PITTSBURGH AHEAD
OF AN INCOMING SHORT WAVE TROUGH. THIS HAS PLACED THE BULK OF THE
AREA NEAR AN INFLECTION POINT IN THE FLOW PATTERN SUCH THAT
CONVECTIVE DEVELOPMENT HAS BEEN...AND LIKELY WILL CONTINUE TO
BE...REDEVELOPING IN MUCH THE SAME CORRIDOR JUST NORTH OF I-70 IN
OHIO...ACROSS THE NORTH HILLS...AND DOWN THE TURNPIKE EAST OF
PITTSBURGH. INDIVIDUAL CELLS OFF OF THIS CORRIDOR ARE LIKELY TO BE
CARRIED NORTHEASTWARD AS LARGE SCALE FLOW STARTS TO FAVOR MOVEMENT
IN THAT DIRECTION INSTEAD OF THE SOUTHEASTWARD SAG THAT OUTFLOW
DRIVEN ACTIVITY FAVORED THROUGH MUCH OF THE EARLY EVENING HOURS.
THIS WILL LEAVE A TREMENDOUS AMOUNT OF THE AREA SUSCEPTIBLE TO
MULTIPLE BOUTS OF HEAVY RAINFALL FROM EFFICIENT RAIN-PRODUCING
STORMS. ANY OF THESE CELLS THIS EVENING HAVE HAD AN EASY TIME
MANAGING AN INCH OF RAINFALL IN AN HOUR...AND GIVEN DEEP MOISTURE
FEED GOING INTO THE OVERNIGHT INCREASING...EVEN WHILE INSTABILITY
IS DECREASING...IT WOULD SEEM THAT PRECIPITATION RATES WILL BE
UNLIKELY TO SUBSIDE. THAT SAID...POPS WERE INCREASED OVER MUCH OF
THE NORTHERN HALF OF THE AREA. LIKEWISE...THE FLASH FLOOD WATCH
WILL REMAIN IN EFFECT. FRIES

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/...
CONVECTION IS EXPECTED TO CONTINUE THROUGH TUESDAY BEFORE THE
FRONT FINALLY SETTLES SOUTHWARD...TO WHAT EXTENT CAN STILL BE
DISPUTED. IN GENERAL...STAYED WITH THE LESS DECISIVE NAM SOLUTION
AND RETAINED POPS NORTHWARD FOR TUESDAY...AND AGAIN WEDNESDAY WHEN
THE BOUNDARY IS RETURNED NORTHWARD AS A WARM FRONT I RESPONSE TO
UPSTREAM TROUGHING. THAT SYSTEMS COLD FRONT IS PROJECTED FOR
THURSDAY PASSAGE...POPS FOR WHICH WERE INCREASED TO LIKELY NUMBERS
AS THEY WERE FOR WEDNESDAY.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
THE LONG TERM PERIOD WILL CONTINUE TO FEATURE PERSISTENT SEASONAL
WARMTH...HUMIDITY...AND PRECIP CHANCES AS A SERIES OF DISTURBANCES
CROSS A FLAT EASTERN CONUS RIDGE. GIVEN TIMING ISSUES WITH
INDIVIDUAL SHORTWAVES...A PERSISTENCE FORECAST SEEM PRUDENT AND
FEW CHANGES WERE MADE...OR NEEDED AS PER THE LATEST WPC GUIDANCE
AND MOS TRENDS.

&&

.AVIATION /01Z TUESDAY THROUGH SATURDAY/...
SCATTERED THUNDERSTORMS WILL DEVELOP ONCE AGAIN THIS AFTERNOON...AND
HAVE KEPT VCTS MENTION IN THE TAFS. OVERNIGHT...ADDITIONAL
RAINFALL WILL MOVE IN FROM THE NORTH AND SHOULD AFFECT ALL
TERMINALS. IFR CEILINGS ARE EXPECTED BY SUNRISE AT ALL SITES
EXCEPT MGW/ZZV...WHERE CEILINGS SHOULD DROP TO LOW MVFR. SIMILAR
TO THE LAST SEVERAL DAYS...CEILINGS ARE NOT LIKELY TO RETURN TO
VFR UNTIL LATE MORNING INTO THE EARLY AFTERNOON WHEN DAYTIME
HEATING ALLOWS CLOUDS TO SCATTER OUT.

.OUTLOOK.../TUESDAY THROUGH SATURDAY/...
RESTRICTION CHANCES WILL CONTINUE THROUGH MUCH OF THE PERIOD
BETWEEN MORNING FOG AND AFTERNOON/EVENING SCATTERED THUNDERSTORMS.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...FLASH FLOOD WATCH UNTIL 8 AM EDT TUESDAY FOR OHZ039>041-
     048>050-057>059-068-069.
PA...FLASH FLOOD WATCH UNTIL 8 AM EDT TUESDAY FOR PAZ007>009-
     013>016-020>023-029-031-073>076.
WV...FLASH FLOOD WATCH UNTIL 8 AM EDT TUESDAY FOR WVZ001>004-012-
     021-022.

&&
Hazardous weather outlook, Jun 15, 12:56 AM EDT, 21 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
1256 AM EDT MON JUN 15 2015

OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-029-
031-073>076-WVZ001>004-012-021-022-160500-
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-
MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-FOREST-
LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG-
INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-
FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-
1256 AM EDT MON JUN 15 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST
PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL
PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF
WEST VIRGINIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jun 15, 9:09 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
909 PM EDT MON JUN 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     FLASH FLOOD      1 N TARENTUM            40.62N  79.76W
06/15/2015                   ALLEGHENY          PA   COUNTY OFFICIAL

            ROADWAY FLOODING OVER THE SIDEWALKS IN FAWN TOWNSHIP

&&

EVENT NUMBER PBZ1501889

FRIES
Local storm report, Jun 15, 9:13 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
913 PM EDT MON JUN 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0909 PM     FLASH FLOOD      FRISCO                  40.85N  80.26W
06/15/2015                   BEAVER             PA   911 CALL CENTER

            FLOODING CLOSED MERCER RD IN FRANKLIN TOWNSHIP

&&

EVENT NUMBER PBZ1501890

FRIES
Special weather statement, Jun 15, 9:13 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
913 PM EDT MON JUN 15 2015

PAZ007-013-014-020-160200-
MERCER-LAWRENCE-BUTLER-BEAVER-
913 PM EDT MON JUN 15 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN MERCER...
NORTHERN BEAVER...WESTERN BUTLER AND LAWRENCE COUNTIES...

AT 912 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM NEAR HUBBARD TO NEW WATERFORD. MOVEMENT WAS EAST AT 40
MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
NEW CASTLE...HERMITAGE...SHARON...BEAVER FALLS...GROVE CITY...ELLWOOD
CITY...FARRELL...ZELIENOPLE...SLIPPERY ROCK...NEW WILMINGTON...
OAKWOOD...EVANS CITY...NEW CASTLE NORTHWEST...BIG BEAVER...NEW
BEAVER...PULASKI...ELLPORT...PROSPECT...BESSEMER AND HARRISVILLE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
  PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 1 AND 18.
  INTERSTATE 79 IN PENNSYLVANIA BETWEEN MILE MARKERS 84 AND 117.
  INTERSTATE 80 IN PENNSYLVANIA BETWEEN MILE MARKERS 0 AND 25.
  INTERSTATE 376 IN PENNSYLVANIA BETWEEN MILE MARKERS 4 AND 14.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4120 8000 4117 8000 4117 7996 4075 8001
      4081 8052 4123 8052
TIME...MOT...LOC 0112Z 279DEG 35KT 4119 8058 4085 8059

TAX
Local storm report, Jun 15, 9:24 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
924 PM EDT MON JUN 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0907 PM     FLASH FLOOD      2 S LEECHBURG           40.61N  79.61W
06/15/2015                   WESTMORELAND       PA   911 CALL CENTER

            MUDSLIDE ONTO PINE RUN RD

0907 PM     FLASH FLOOD      OKLAHOMA                40.58N  79.57W
06/15/2015                   WESTMORELAND       PA   911 CALL CENTER

            FLOODING ON HANCOCK ST

0907 PM     FLASH FLOOD      1 S LEECHBURG           40.61N  79.61W
06/15/2015                   WESTMORELAND       PA   911 CALL CENTER

            MULTIPLE REPORTS OF ROADWAY AND BASEMENT FLOODING IN
            ALLEGHENY TOWNSHIP

0919 PM     FLASH FLOOD      1 N NATRONA             40.63N  79.72W
06/15/2015                   ALLEGHENY          PA   911 CALL CENTER

            MULTIPLE REPORTS OF FEET OF WATER ALONG CANAL ST IN
            HARRISON TOWNSHIP

&&

EVENT NUMBER PBZ1501891
EVENT NUMBER PBZ1501892
EVENT NUMBER PBZ1501893
EVENT NUMBER PBZ1501894

FRIES
Local storm report, Jun 15, 9:28 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
928 PM EDT MON JUN 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0923 PM     FLASH FLOOD      1 SE ELLWOOD CITY       40.85N  80.27W
06/15/2015                   BEAVER             PA   911 CALL CENTER

            RIVER RD AREA OF PARK GATE IS UNDER WATER

&&

EVENT NUMBER PBZ1501895

FRIES
Local storm report, Jun 15, 9:53 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
953 PM EDT MON JUN 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0951 PM     FLASH FLOOD      KISKIMERE               40.62N  79.58W
06/15/2015                   ARMSTRONG          PA   911 CALL CENTER

            MULTIPLE REPORTS OF LANDSLIDES...STREETS WASHED
            OUT...ROAD FLOODING...AND BASEMENT FLOODING IN KISKI
            TWP...N APPOLLO...APPOLLO...AND LEECHBURG

&&

EVENT NUMBER PBZ1501896

FRIES

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 8:13 PM EDTFlash Flood WarningPBZIndiana, Westmoreland12 hr
Jun 15, 8:43 PM EDTSpecial Weather StatementPBZBeaver47 min
Jun 15, 8:56 PM EDTFlash Flood WarningPBZBeaver, Butler, Lawrence3 hr
Jun 15, 9:13 PM EDTSpecial Weather StatementPBZLawrence47 min
Jun 16, 6:14 AM EDTAreal Flood WarningPBZBeaver, Butler, Lawrence15 hr

Nearby

Flash Flood Warnings in Pennsylvania, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.